# SDR UHLA2014071100502

- Difficulty date: July 11, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 23,441 hours, 15,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY DIFFICULT TO SEE RED ARM DISPLAY IN WINDOW WHEN DOOR IS ARMED.  ADJUSTED ARM/DISARM INDICATION AS REQUIRED, OPS CHECK GOOD IAW AMM 52-11-00.
